# SDR YENA2025100901018

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10303
- Aircraft time: 15,847 hours, 2,345 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 455001
- Part serial: 25940
- Condition: Failed
- Location: Zone 100
- Part time: 15,847 hours, 2,345 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#8485, BHM-BOS. (ETOPS) "APU LOOP A FAILED ( APU FIRE DETECTION SYSTEM LOOP A .  REMOVED AND REPLACED APU LOOP  IAW AMM 26-13-15 OPS CHECK GOOD. MX-4 UPDATED, STICKER REMOVED AC OK TO SVC.
